On an Inverse Problem to a Mixed Problem for the Poisson Equation

The stable solution to the inverse problem of restoring the function of density distribution of the sources, corresponding to an infinitely thin body, was acquired in mixed boundary problem of Poisson equation. The Tikhonov method of regularization using principle of minimum smoothing was applied for obtaining the stable solution. © Springer Nature Switzerland AG 2020.

Publisher
Springer New York LLC
Language
English
Pages
141-149
Status
Published
Volume
318
Year
2020
Organizations
  • 1 Peoples’ Friendship University of Russia, 6 Miklukho-Maklaya street, Moscow, 117198, Russian Federation
Keywords
Ill-posed problem; Integral equation of the first kind; Inverse problem; Method of tikhonov regularization
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/65058/
Share

Other records